# SDR SIMA20170331003

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,665 hours, 29,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20173
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND LT AND RT OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED LT SIDE CENTER FAIRING EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10. REMOVED AND REPLACED BATTERY POWER SUPPLY 3 AND 4 IAW AMM 33-50-04. R&R BATTERY CHARGER 4 IAW AMM 33-50-04. OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 74818 3; P/N 2013-1A S/N 123941 4; LIGHT EMERGENCY LT P/N 30-2510-3
